I had to quit hrt because i am unemployed and my prescription ran out. I am 60 and have taken Estrace 2mg since I was 42. I tried the generic and it was like I wasn't even on hormone therapy. I am very worried about what will become of me. I am in a new relationship . I tried to quit one time before because a nurse scared me to death about the risk... I tried herbs and I swear I felt like i was going nuts, so I got back on the Estrace. I ran out of my pills two days ago... I am having headaches, heart palpitations, anxiety issues. I was a shy introverted person who let everyone run over me until i had my hysterectomy and the hormone Dr. put me on the estrace... I became a new person. I took martial arts, learned to dance like nobody was watching. left my really abusive husband, lost my mom and grandmother within two months of that but got through it all alone. Then I got a great job and bought my own place, i loved my life. It was like I finally got my life together. I felt like I could do anything and was so confident, lived alone for 8 years, and traveled and went to art school. met the man of my dreams and got married. Then i quit the Estrace and ended up divorced. I got back on the Estrace and life was starting to get normal ...it's been 4 years since my divorce and I met another wonderful man and started a new life...everyone says i look 40... now I worry I will fall apart. that I will age fast and become that old me that I did not like. But I cannot afford to go to the Dr. I have no insurance. My nerves today are not good. I am trying to stay positive. I thought about ordering Estroprin. which is all natural it says... ..I am researching like crazy. I have tried to tell my boyfriend what to expect.. I worry about the depression and mood swings and the aging effects and the headaches that are already starting... All this and I am trying to learn a new trade to make money... and will be using power tools . Going to start back working out and try to stay busy doing my art and furniture building. wish me luck...View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.